Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


foot pain, knee pain
Nov 22, 2005

I am on Norvir,Reyataz,Emtriva,viread,videx. A few months ago started having severe foot pain, in the joints,then knee pain, much trouble walking. Have been to foot dr. have had Xrays,MRI, physical therapy. Nothing works, the pain is worse, walking is a nightmare, everyone is stumped, I think it's meds, have had no injury. Now my Achillies tendon in one foot is swollen, I can barely walk. no help from dr they just give me pain pills , what can I do, I am desperate

Response from Dr. Henry

Have you seen a neurologist to sort out if the nerves or muscles are involved or a rheumatoogist to see if the pain is localized to joints, tendons, or muscle. If no explanation can be found and the meds are a possiblity then a discussion with your HIV doc about switch options is suggested. NO one drug in your regimen stands out as the likely cause. KH



Previous
Yellow Diarrhea - Lactose Intolerance?
Next
please help

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement